# SDR DALA2023013000734

- Difficulty date: January 20, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION ENGINE MOUNT FWD MATING SURFACE ON RH PYLON. CORRECTIVE ACTION: EVALUATED REWORKED AREAS ON ENGINE MOUNTING SURFACE ON RH PYLON AND FOUND WITHIN LIMITS AS PER A319 SRM 54-51-18. (2590644)
